Model risk and option hedging
John Clark and
Randy I. Anderson
The Quarterly Review of Economics and Finance, 2004, vol. 44, issue 5, 659-677
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (2) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:quaeco:v:44:y:2004:i:5:p:659-677
Access Statistics for this article
The Quarterly Review of Economics and Finance is currently edited by R. J. Arnould and J. E. Finnerty
More articles in The Quarterly Review of Economics and Finance from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().